NON-METRICITY INDUCED BY DILATON GRAVITY IN 2 DIMENSIONS


DERELI T., TUCKER R.

CLASSICAL AND QUANTUM GRAVITY, vol.11, no.10, pp.2575-2583, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 10
  • Publication Date: 1994
  • Doi Number: 10.1088/0264-9381/11/10/016
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.2575-2583

Abstract

We discuss how theories of dilaton gravity can be constructed in terms of a torsionfree but non-metric-compatible connection and explore the nature of connection-induced dilaton couplings to gravity when the theory is reformulated in terms of the Levi-Civita connection. Exact classical solutions are presented in the context of a string-inspired dilaton model in two dimensions.